# SDR CA160224003

- Difficulty date: February 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 52,277 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 201042198
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS CLIMBING AFTER TAKING OFF AND THE MLG WOULD NOT RETRACT.  ECAM MESSAGE LDG RETRACTION FAULT QRH PROCEDURE APPLIED AND NO RESET OF SYSTEM WORK. CREW DECIDED TO RETURN TO DEPARTURE AIRPORT.  NORMAL LANDING PERFORMED.
